T Nation

Fat Loss

I know that MD6,T2,and Methoxy 7 are the best supplements to take for fat loss. The problem is that whenever I take a supplement like MD6 I seem to get really bad headaches. Could these headaches be from the caffeine in the pills or something else? If it is because of the caffeine, is there something I could take to maximize fat loss without using the caffeine?

I highly doubt it’s the caffeine. More likely, it’s the yohimbine.

I believe ephedra products can also increase dopamine levels in the brain which can be a double edged sword. Increased dopamine can have a variety of positive effects on CNS but what goes up must come down and dopamine swings can cause headaches. Ephedra can also increase vascularity including blood vessels in the brain which can produce pressure headaches. You might want to try experimenting with smaller doses.

I posted about a week ago asking about headaches I was getting. I had no idea where they came from, but they really hit me hard when I was working out. I started a new job at this local gym about this time and I have to get up pretty early for it so I started drinking a little coffee in the morning with my MD6… thinking back, thats when the headaches started. I never had a problem when I was just taking MD6 with water, but maybe the extra caffeine in the coffee. I can’t say for sure, but I gave that shit up for sure. I’ve been taking it a little easier with the weights too, and I’m having no problems. Not sure if this helps, but hey… no more coffee for this cat.

Among sedentary people caffeine consumption is often a case of chronic headaches. The only way you can find out is stop taking the MD6 for a couple of days and drink lots of coffee or take caffeine pills. If the headaches persist then it’s likely the caffeine. If not then it could be the yohimbine or ephedrine. One other point to consider is headaches can often be caused by dehydration. Taking a caffeine + ephedrine supplement such as MD6 will induce dehydration if you don’t take in enough water so make sure you stay well hydrated.

I doubt that low level of caffeine is doing it. Vasodilators are notorious for causing headaches…yohimbine is one, hence my thoughts. Caffeine causing headaches is resultant from withdrawal symptoms.

Oh and lastly, caffeine has been used for years as an adjunct to analgesics, as it has been demonstrated to have an additive effect on headache/pain relief with analgesics and things of that nature. Hence the idea behind Excedrin, the headache medicine. Plus, with the low dosage of caffeine present in MD-6 that further verifies my thoughts.

I had a bout of mysterious headaches that lasted for a month a few years ago. After going to my doctor then to a neurologist with no explaination I figured it out myself. I was taking St. John’s Wort for depression and it was that interaction with the ephedrine I was taking that was the cause. Ephedrine should not be taken with any antidepressant, prescription or herbal. The contradictions are well documented. The headaches stopped within days of cessesion.

Try a couple of doses of an ephedra/caffine only supp and see if you still get the headaches. If you do then try plain ephedra and then plain caffine on different days. You should be able to find out exactly what is causing them.

I had a similar problem with headaches when taking MD6 (I’m prone to migraines anyway). I found that if I ate first (even tho the bottle says take it on an empty stomach), the headaches were less frequent, as was a jittery shakiness from the ephedra. Eventually I just had to stop taking MD6 altogether, though.

I miss MD6… I had 6 bottles sent over from the States (I’m in Australia). It’s good stuff… I never had headaches or anything (I also was taking St John’s Wort in parallel), although my urine had a bizarre ‘plastic-like’ smell to it, what would have caused that?

Matt, why are you smelling your urine? And did it taste like plastic too? Just kidding of course.

IClight